# SDR ASAA2017042520534

- Difficulty date: April 25, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 11,911 hours, 3,877 cycles
- System (JASC): 3150 · Central Warning
- Part: Switchpack
- Part number: 254A115013
- Part serial: 2560
- Condition: Failed
- Location: Center Pedestal
- Part time: 1,156 hours, 382 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ADVANCING NR 1 ENGINE THROTTLE DOES NOT CAUSE TAKEOFF WARNING HORN AND TAKEOFF CONFIGURATION LIGHT TO ILLUMINATE.   PROBLEM IS INTERMITTENT.  ACFT GROUNDED. PSEU BITE IAW FIM 32-09 TASK 801 SHOWED NO EXISTING FAULTS BUT FAULT HISTORY SHOWED FAULT 31-52002 TRA LT 53 FAULT LOGGED FOR MULTIPLE FLIGHT LEGS. PERFORMED TROUBLESHOOTING FOR FAULT 31-52002 IAW FIM 32-09 TASK 815 - LEFT AUTOTHROTTLE SWITCHPACK (M1766) SWITCH S8 FAILED TEST. REMOVED AND REPLACED M1766 A/T SWITCHPACK IAW AMM 76-11-07-020-802-F00, & AMM 76-11-07-400-802-F00. PERFORMED SWITCH CHECK AND ADJUSTMENT IAW AMM 76-11-07-820-801-F00,  OPS NORMAL.  PERFORMED ENGINE THROTTLE SWITCH (S1) FUNCTIONAL TEST IAW AMM 27-62-00-720-801, AUTOTHROTTLE SWITCHPACK TEST IAW AMM 31-51-00-741-804, ANTISKID/AUTOBRAKE CONTROL UNIT OPERATIONAL TEST IAW AMM 32-42-00-720-801, THRUST REVERSER NORMAL OPERATION TEST IAW AMM 78-31-00-700-801-F00, PROXIMITY SWITCH ELECTRONICS UNIT (PSEU) OPERATIONAL TEST IAW AMM 32-09-10-710-801, WING ANTI-ICE OPERATIONAL TEST IAW AMM 30-11-00-710-801, AND WEATHER RADAR SYSTEM, OPERATIONAL TEST IAW AMM 34-43-00-710-802-001.  ALL TESTS PASSED.
